After having been in AF for 7 weeks - I finally got to see a cardiac consultant at hospital today. I explained that I was on 10 mg Bisoprolol which did not seem to be doing anything for my heart at all - just made me so tired and put my brain into foggy mode!! I also have been taking warfarin with no ill effects apart from my INR not being totally stable. I also pop a statin every day. My ECG reading today showed my resting heart rate was 97.
I left the hospital with 2 new prescriptions - 1 for Apixaban and the other for Securon. Does anyone have any experience of this wee cocktail. I am also on the list for cardioversion (waiting list 4-6 weeks) which I may cancel if things improve. I am just desperate to get rid of this "feeling" and the consultant did say there are other combinations to try before cardioversion (you may remember me saying some time ago I am scared of cv - I am scared of pretty much everything ) but I realise that life is pretty miserable with this constant "feeling" that I have.
So....as from tomorrow....no more Bisoprolol or Warfarin - hello new medication - and a prayer to God that things improve.
Thank you for listening and please feel free to comment.....Kind regards, Patricia.